# SDR C77A20130730001

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Zone 100
- Part time: 15,871 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON A PREVIOUS REPAIR DOUBLER AND NEW DAMAGE LOCATION ON THE TOP FLANGE OF FLOORBEAM FR17.  REPAIR ACCOMPLISHED ON EO E175-53MR-143.
